Your browser do not support script. Here are news slide. 研究人員

周雲雄

photo

Dr. Chow's major research fields are Probability Theory and its applications. His recent research focuses on the evolutionary games and difference equations arising from mathematical biology like the Leslie-Gower competition system. The goal is to study whether species under competition can coexist or only one species can survive. 


Email : chow AT math.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 736
Fax: +886 2 2368-9771

著作目錄 :

1.  Asymptotic behavior of a special Leslie-Gower competition model for math symbols by mimetex species, Journal of Difference equations and Applications (2019)
2.  (with Jang S., Wang H-M) Cooperative hunting in a discrete predator-prey system II, Journal of Biological Dynamics (2019)
3.  (with Jang S., Wang H-M) Cooperative hunting in a discrete predator-prey system, J. Difference Equations and Applications (2018)
4.  Bayesian estimation for periodic and stationary Gaussian processes, RPA. No. 73, Division of Applied Mathematics, Brown University, 1978., (1978)
5.  Estimation of conformal mappings, Ph.D. Thesis (Brown Univ.) (1980)
6.  (with L. D. Wu) On algebraic closures of random samples, RPA. No. 103, Division of Applied Mathematics, Brown University, 1981., (1981)
7.  (with L. D. Wu) On some limit theorems of regularity controlled probabilities, RRA. No. 108, Division of Applied Mathematics, Brown University, 1981., (1981)
8.  (with L. D. Wu) On the stability of absorbing time of Markov chains, RPA. No. 111, Division of Applied Mathematics, Brown University, 1981., (1981)
9.  On density estimates, RRA. No. 113, Division of Applied Mathematics, Brown University, 1982., Division of Applied Mathematics (1982)
10.  (with U. Grenander) Pattern inference for a background deformation, RPA Division of Applied Mathematics, Brown University, 1985., (1985), 0-0
11.  (with Geman S, Wu L-D) Consistent cross-validated density estimation, Annals of Statistics , 11(1983), 25-38
12.  (with Grenander U.) A singular perturbation problem, Journal of Integral Equations , 9(1985), 63-73
13.  (with Sheu Shuenn-jyi) On the eigenvalues and eigenfunctions of a singular perturbated integral equation, Journal of Integral Equations , 9(1985), 199-212
14.  Estimation of analytic functions, Z. Wahrsch. Verw. Gebiete , 70(1985), 437-443
15.  A generalization of Lagrange interpolation theorem, J. Approximation Theory , 44(1985), 253-257
16.  (with Trent T., Wang, J.) A separation problem on function spaces, Journal of Math Analysis and Applications , 111(1985), 177-187
17.  (with Grenander, U.) A sieve estimate for the spectral density, Annals of Statistics , 13(1985), 998-1010
18.  (with Katz, M.) Templeting and self-assembly, J. Theoretic Biology , 113(1985), 1-13
19.  Estimating trajectories, Annals of Statistics , 15(1987), 552-567
20.  (with Chiang T-S, Lee Y-J) A formula for math symbols by mimetex, Proceeding Amer. Math. Soc. , 100(1987), 721-724
21.  On the number of regular configurations, Discrete Mathematics , 66(1987), 51-58
22.  (with Chiang T-S) On the convergence rate of a special class of annealing processes, Soochow J. Mathematics , 13(1987), 23-30
23.  (with Wu F-Y) Residual entropy in discrete spin systems, Physics Review B , 36(1987), 285-288
24.  (with Chiang T-S) Eigenvalues and annealing rates, Mathematics of Operation Research , 13(1988), 505-511
25.  (with Chiang T-S) On the convergence rate of annealing processes, SIAM J. Control Optimization , 26(1988), 1455-1470
26.  (with Chiang T-S) A limit theorem for a class of inhomogeneous Markov processes, Annals of Probability , 17(1989), 1483-1502
27.  A limit theorem for pattern synthesis in image processing, J. Multivariate Analysis , 34(1990), 75-94
28.  (with Grenander, U, Keenan D. M.) Hands: A Pattern Theoretic Study of Biological Shapes,Research Notes in Neural Computing vol. 2, Springer-Verlag, New York, 1991., (1991), 0-0
29.  (with Hsieh J.) On occupation times of annealing processes, Bulletin Math. Academia Sinica , 20(1992), 19-26
30.  (with T.S. Chiang) A comparison of simulated annealing of Gibbs sampler and Metropolis algorithms, Lecture Notes in Statistics, Springer-Verlag , 74(1992), 117-124
31.  (with Chiang T-S, Hsieh J.) Some limit theorems on simulated annealing, Lecture Notes in Statistics, Springer-Verlag , 74(1992), 125-131
32.  (with Chiang T-S) Asymptotic behavior of eigenvalues and radom updating schemes, Applied Math. and Optimization , 28(1993), 259-275
33.  (with Chiang T-S, Lee Y-J,) Exact formulas of certain functional integrals on Wiener space, Stochastics and Stochastic Reports , 50(1994), 211-223
34.  (with Gatteschi L, Wong R,) A Bernstein-type inequality for the Jacobi polynomial, Proceeding Amer. Math. Soc. , 12(1994), 703-709
35.  (with Chiang T-S) The asymptotic behavior of simulated annealing processes with absorption, SIAM J. Control Optimization , 32(1994), 1247-1265
36.  (with Chiang T-S,) On global and sharp Markov properties of random functional series in Sobolev spaces, Theory of Probability and its Applications , 40(1995), 464-471
37.  (with Chiang T-S) Simulated annealing and optimal cooling rates for some 1-dim spin glass models, Proceedings of Symposia in Pure Mathematics AMS (1995), 83-93
38.  (with Chiang T-S) On the exit problem from a cycle of simulated annealing processes -- a backword equation approach, Annals of Applied Probability , 8(1998), 896-916
39.  (with Chiang T-S) Asymptotic behavior of some linear differential systems, Journal of Differential Equations , 144(1998), 321-352
40.  (with Zhang Y.) Inequalities for the score constant in matching random sequences, Journal of Applied Probability , 36(1999), 601-606
41.  (with Huang S-Y) A characterization of the uniform distribution via moments of n-fold convolution modulo one, Sankya A , 61(1999), 148-151
42.  (with Chen Y-M, Hsieh J.) On a heat conduction problem by Myshkis ., Journal of Difference Equations and Applications , 6(2000), 309-318
43.  (with Chiang T-S) On the exponential convergence of some inhomogeneous Markov chain, Soochow J. Mathematics , 26(2000), 97-101
44.  (with Chiang T-S) Comparison of Metropolis algorithm and Swendsen Wang, Proceedings Third Sino-Philippine Symposium in Analysis (2000), 21-31
45.  (with Chen H.C.) On the convergence of evolution processes with time-varying mutations and local interaction, Journal of Applied Probability , 38(2001), 301-323
46.  (with Zhang Y.) Large deviations in first-passage percolation, Annals of Applied Probability , 13(2003), 1601-1614
47.  (with Chang C-H, Wang Z.) On the asymptotic behavior of heating times, Analysis and Applications , 1(2003), 429-432
48.  (with J.Y. Chen) An inequality with application to a difference equation, Bulletin Australian Math. Soc. , 69(2004), 519-528
49.  (with J.Y. Chen, J. Hsieh) Some Results on a Heat Conduction Problem by Myshkis, J. Computational and Applied Mathematics , 190(2006), 190-199
50.  (with H.C. Chen, J. Hsieh) Boundedly rational quasi-Bayesian learning in coordination games with imperfect monitoring, J. Applied Probability , 43(2006), 335-350
51.  (with T.S. Chiang) Optimal Ventcel graphs, minimal cost spanning trees and asymptotic probabilities, Applicable Analysis and Discrete Mathematics , 1(2007), 265-275
52.  (with Jong-Yi Chen) A heat conduction problem with the temperature measured away from the heating point, Journal of Difference Equations and Applications , 13(2007), 431-441
53.  (with H.C. Chen) Equilibrium selection in coordination games with imperfect monitoring, J. Applied Probability , 45(2008), 388-402
54.  (with H.C. Chen) Evolutionary prisoner's dilemma games with one-dimensional local interaction and imitation, Advances in Applied Probability , 41(2009), 154-176
55.  (with Jang Sophia,) Global stability of a juvenile-adult population with cannibalism, Proceeding of Sixth International Conference on Dynamic Systems and Applications , 6(2012), 119-123
56.  (with Jang Sophia,) Cannibalism in discrete-time predator-prey systems, J. Biological Dynamics , 6(2012), 38-62
57.  (with Chen H.-C., Wu L.-C.) Imitation, Local Interaction, and Efficiency: Reappraisal, Economics Bulletin , 32(2012), no. 1, 675-684
58.  (with Jang Sophia,) Coexistence in a discrete competition model with dispersal, Journal of Difference Equations and Applications , 19(2013), 615-632
59.  (with Chen H.-C., Wu L.-C.) Imitation, Local Interaction, and Coordination, International Journal of Game Theory , 42(2013), 1041-1057
60.  (with Hsieh J.) On Multi-Dimensional Discrete-time Beverton-Holt Competition Models, Journal of Difference Equations and Applications , 19(2013), 491-506
61.  (with Chen J.-Y.) On the convergence rate of a recursively defined sequence, Mathematical Notes , 93(2013), no. 2, 238-243
62.  (with Jang Sophia) Multiple attractors in a Leslie-Gower competition system with Allee effects, Journal of Difference Equations and Applications , 20(2014), 169-187
63.  (with Jang Sophia) Allee effects in a Ricker-type predator-prey system, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS , 20(2014), no. 9, 1350-1371
64.  (with Jang Sophia) Asymptotic dynamics of the Leslie-Gower competition system with Allee effects and stocking, Advances in Difference Equations , 2015(2015-01), no. 2, 19 pages-
65.  (with Jang Sophia) Dynamics of a system of three interacting populations with Allee effects and stocking, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS , 21(2015), no. 4, 336-359-
66.  Evolutionary prisoner's dilemma games with local interaction and best-response dynamics, Frontier of Mathematics in China , 10(2015), no. 4, 839-856-
67.  (with Chen J.-Y.) A heat conduction problem on some semi-infinite regions, Taiwanese Journal of Mathematics , 20(2016), no. 2, 387-398
68.  (with Jang Sophia) Neimark-Sacker bifurcations in a host-parasitoid system with a host refuge, Discrete and Continuous Dynamical Systems, Series B , 21(2016), no. 6, 1713-1728
69.  (with Chen H.-C.) Stability of Cournot Equilibria Under Discrete Best-Reply Dynamics with Non-negative Output Constraints, Economics Letters , 149(2016-12), 172-175(Available online 26 October 2016)
70.  (with Jang Sophia) Asymptotic dynamics of a modified discrete Leslie-Gower competition system, International Journal of Biomathematics , 10(2017), no. 6, 23 pages-
71.  (with Jang Sophia, Yeh Nai-sher) Dynamics of a population in two patches with dispersal, Journal of difference equations and applications , 24(2018), no. 4(https://doi.org/10.1080/10236198.2018.1428962)